Mathematische Annalen

, Volume 338, Issue 2, pp 291–293

Correction to “Tensor products of modules and the rigidity of Tor”, Math. Annalen, 299 (1994), 449–476


DOI: 10.1007/s00208-006-0076-9

Cite this article as:
Huneke, C. & Wiegand, R. Math. Ann. (2007) 338: 291. doi:10.1007/s00208-006-0076-9


This note makes a correction to the paper “Tensor products of modules and the ridigity of Tor”, a correction which is needed due to an incorrect convention for the depth of the zero module.

Mathematics Subject Classification (2000)


Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of KansasLawrenceUSA
  2. 2.Department of MathematicsUniversity of NebraskaLincolnUSA